Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I'm currently on 3 doses daily metformin (500mg) but before I was on 2 doses daily. The higher dose is causing serious stomach problems when I eat dairy products and particularly milk. Can anyone advice me..Metformin. Is there anyone out there that has a problem with dairy. I just can't imagine not having milk on my oatmeal or with some fruit for breakfast. Are there any alternatives? I really like the taste of milk so any alternative has to be pretty good taste wise. Anyone have any ideas? Any help would be appreciated. Thanks.

Loading...

Hi, Wow, someone else just like me. I'm not able to have milk when taking metformin. Somehow, I think metformin has made me dairy intolerant if that's possible. In the beginning, I didn't realize that the milk was causing gas, bloating and diarrhea. Now I know these are symptoms of metformin but I didn't think these symptoms were generated from something you specifically ate or drank. As soon as I stopped taking in milk and milk products, the side effects went away. Since I really have to have my milk, I tried soy milk and in particular the vanilla flavor. That worked really well however I don't know how much soy you want to take in. You know it contains those phytoestrogens that are not really good for men or women. More recently, I've gotten into the organic vegan type diet and from that I found organic milk. To my surprise I didn't have any symptoms. No gas, diarrhea or bloating. WOW. So, organic milk it is and so much better than soy milk. I think soy milk tastes funny but organic milk tastes really good. So, I suggest you try organic milk. Most of the big grocery stores carry it. It does cost a bit more but well worth it.

Reply

Loading...